# SDR SROM09272022

- Difficulty date: September 27, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N794CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 30,535 hours, 31,796 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 85247089
- Part serial: 4164
- Condition: Damaged
- Location: Fwd Cargo
- Part time: 30,535 hours, 31,796 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCORING DAMAGE O THE FORWARD BAGGAGE DOOR AFT FRAME THAT IS BEYOND MANUFACTURES LIMITATIONS.
